Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Invariant function algebras on compact semisimple Lie groups

Author: Ramesh Gangolli
Journal: Bull. Amer. Math. Soc. 71 (1965), 634-637
MathSciNet review: 0177063
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. deLeeuw and H. Mirkil, Rotation invariant algebras on the n-sphere, Duke Math. J. 30 (1963), 667-672. MR 155177
  • 2. J. A. Wolf, Self-adjoint function spaces on Riemannian symmetric manifolds, Trans. Amer. Math. Soc. 113 (1964), 299-315. MR 170982
  • 3. C. Chevalley, The theory of Lie groups. Princeton Univ. Press, Princeton N. J., 1946. MR 82628

Additional Information


American Mathematical Society